# SDR SWAA2016071853949

- Difficulty date: July 7, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6546460U47
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E REAR SPAR AFT BRACKET OTBD ANGLE CRACKED AT RSS 544.  R & R BRACKET IAW DWG AND SRM.
